# SDR SWIA202055359

- Difficulty date: November 21, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE, PLATE CORRODED AT FS 557 AND LBL 3.4.  C-CHECK RO 1/6/2021.  PLATE FOUND TO BE OUT OF LIMITS, IAW CRJ700 SRM 53-32-58-101-001-A01.  REMOVED CORRODED PLATE FROM FWD BAGGAGE BAY AT FS 557 AND LBL 3.4.  INSTALLED NEW PLATE, IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
